# SDR CALA2020022400467

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 69,713 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 LOWER EXIT SIGN IS INOP -SPT-6482786 TROUBLE SHOT SYSTEM FOUND BATTERY PACK CM1672 INOP REMOVED AND R EPLACED BATTERY PACK IAW B737-800 WDM 33-51-14 AND AMM 33-51-06+  STA 952 WL290 ROL14. OPS CHECK GOOD IAW B737-800 AMM 33-51-06.  SSFR REPORT , FORM 46-0024 BY U075598 2/18/2020
